Anyang After Taking Cold Medicine?
why every time after taking cold medicine always plait anyangan ??
Good evening, thanks for the question
Combination drugs to treat colds and coughs that are widely sold freely in the market in general can cause some mild to severe side effects. Common mild side effects such as drowsiness, dizziness, blurred vision, abdominal pain, nausea, constipation, dry mouth mucosa, and so on. This condition is not classified as dangerous where cough flu treatment can still be given. Associated with complaints of urinary disorders is actually not commonly found as a form of side effects of consumption of cold and cough medicines. If you experience complaints of urinary disorders due to consumption of cold medicines then you should consult directly with a doctor to be able to do the examination. In men, this condition can indicate medical disorders, one of which is prostate disorders. Do not hesitate to consult further considering the complaint is not classified as a side effect that can be ignored.
That's all, hope you can help.